www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10808

Title: GLOBAL FORMALITY AT THE G(infinity)-LEVEL
Authors: Calaque, Damien
VAN DEN BERGH, Michel
Issue Date: 2010
Publisher: INDEPENDENT UNIV MOSCOW
Citation: MOSCOW MATHEMATICAL JOURNAL, 10 (1). p. 31-64
Abstract: In this paper we prove that the sheaf of L-polydifferential operators for a locally free Lie algebroid L is formal when viewed as a sheaf of G(infinity)-algebras via Tamarkin's morphism of DG-operads G(infinity) -> B-infinity. In an appendix we prove a strengthening of Halbout's globalization result for Tamarkin's local quasi-isomorphism.
Notes: Calaque, D (reprint author), Univ Lyon 1, CNRS, Inst Camille Jordan, UMR 5208, F-69622 Villeurbanne, France. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. calaque@math.univ-lyon1.fr
URI: http://hdl.handle.net/1942/10808
ISI #: 000275847400002
ISSN: 1609-3321
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.